# SDR 2006FA0000108

- Difficulty date: January 16, 2006
- Submitted: February 1, 2006
- Operation: General aviation
- Aircraft: N38US
- Make and model: Cessna 182T
- Aircraft serial: 18281173
- Engine: Lyc IO540AB1A5
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Cable
- Condition: Chafed
- Location: Aft Fuel Select
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT AC STA 22 LWS 3 INCHES, 3.75 INCHES BELOW CABIN FLOOR, ELEVATOR TRIM CONTROL CABLES CHAFING HARD ON BOTTOM SURFACE OF .2500 DIA FUEL TUBE AT LEFT AND AFT OF AIRCRAFT FUEL SELECTOR.  IF LEFT CONTROL CABLE WILL CUT THRU FUEL TUBE  (CAUSE) NOT SEEN AT FACTORY.  REPOSITIONED FUEL TUBE UP AWAY FROM CONTROLS.  (NE03200606762) (K)
